# SDR UIEA2025070300830

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 39829
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL TEST EMERGENCY LIGHTS BATTERY PACKS FOR CAPACITY (15 MIN. MINIMUM). FOUND EMERGENCY LT L1533, L5733, L5767 & M4915 WENT OFF IN LESS THAN 15 MINUTES.  EMERGENCY LT POWER PACK M5169 REPLACED AND OPERATION CHECKED NORMAL IAW AMM 33-51-04.
